Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weakly almost periodic flows


Authors: R. Ellis and M. Nerurkar
Journal: Trans. Amer. Math. Soc. 313 (1989), 103-119
MSC: Primary 28D15; Secondary 28D20, 54H20, 58F11, 58F27
DOI: https://doi.org/10.1090/S0002-9947-1989-0930084-3
MathSciNet review: 930084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of the enveloping semigroup of a flow is applied to some situations in ergodic theory. In particular, weakly almost periodic functions on groups are studied and Moore's ergodic theorem is proved.


References [Enhancements On Off] (What's this?)

  • [1] J. Auslander, Minimal flows and their extensions, North-Holland, Amsterdam, 1988. MR 956049 (89m:54050)
  • [2] N. Bourbaki, Topologie générale, 1948 edition.
  • [3] R. Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119-126. MR 0088674 (19:561b)
  • [4] -, Lectures on topological dynamics, Benjamin, New York, 1969. MR 0267561 (42:2463)
  • [5] R. Ellis and M. Nerurkar, Enveloping semigroups in ergodic theory, Proc. Special Year in Ergodic Theory, University of Maryland, 1987.
  • [6] A. Grothendieck, Critères de compacité dans les espaces fonctionnels généraux, Amer. J. Math. 74 (1952), 168-186. MR 0047313 (13:857e)
  • [7] G. Laison, A semigroup associated with invariant measure on a transformation group, Math. Systems Theory 8 (3) (1975). MR 0383382 (52:4263)
  • [8] C. Moore, Ergodicity of flows on homogeneous spaces, Amer. J. Math. 88 (1966), 154-178. MR 0193188 (33:1409)
  • [9] C. Ryll Nardzewski, Generalized random ergodic theorem and weakly almost periodic functions, Bull. Acad. Polon. Sci. 10 (1962). 271-175. MR 0169984 (30:225)
  • [10] J. Troillac, Espaces fonctionnels et théorèmes de Namioka, Bull. Soc. Math. France 107 (1979), 127-137. MR 545168 (81d:54035)
  • [11] W. Veech, Weakly almost periodic functions on semisimple Lie groups, preprint. MR 550072 (81b:22012)
  • [12] R. Zimmer, Ergodic theory and semisimple Lie groups, Birkhäuser, Boston, Mass., 1984.
  • [13] -, Extensions of ergodic group actions, Illinois J. Math. 20 (1976), 373-419. MR 0409770 (53:13522)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D15, 28D20, 54H20, 58F11, 58F27

Retrieve articles in all journals with MSC: 28D15, 28D20, 54H20, 58F11, 58F27


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0930084-3
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society